Aa
Aa
A
A
A
Close
Avatar universal

Lyrica

Will swelling and itching go away by continuing to take Lyrica. I started in my hands and feet. I have been taking it a month and the symptoms are daily but are mild and seem less and less.  Today, it is only swelling on the top of my ear with slight itching. Should it continue taking it, because i heard that discontinuing could cause a seizure.
2 Responses
1855076 tn?1337115303
Call your doctor or pharmacist to see if you should discontinue it immediately.  You could try some Benadryl for help with the itching.
Avatar universal
Thanks much.
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
The first signs of HIV may feel like the flu, with aches and a fever.
Frequency of HIV testing depends on your risk.